# SDR 9517203234

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-211
- Aircraft serial: 339
- Engine: Cfmint CFM565A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1459M55P17
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 9,961 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT AT 33,000 FEET, NR 2 ENGINE OVERSPEED OCCURRED.  AUTO THROTTLE WAS DISENGAGED, POWER LEVER WAS PULLED BACK, AND ENGINE RPM CONTINUED TO ACCELERATE.  ENGINE WAS MANUALLY SHUTDOWN.  AIRCRAFT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE BORESCOPE AND ENGINE OVERSPEED INSPECTION REVEALED NO DISCREPANCIES.  REPLACED THE NR 2 ENGINE CONTROL UNIT, OPERATIONAL CHECK OK.
